# SDR CALA2025102710546

- Difficulty date: October 15, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1695 RH OVERWING EMERGENCY LIGHTS BATTERY PACK WILL NOT CHARGE.  REMOVED AND REPLACED BATTERY PACK M1645 AND OPS CHECK GOOD IAW AMM 33-51-06.
